It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I have just started accutane (was on a standard dose aged 16 - 60mg daily I think). Worked to clear my cystic acne but still suffer mild/moderate acne. Just started another low dose course but after just 2 days at 20mg I have experienced significant facial flushing. It's really depressing me as I thought I would avoid this dreaded side effect at such a low dose. I've skipped a day and intend on perhaps taking another 20mg pill tonight but fear that the reaction will continue. Did you experience a worsening in your rosacea (not sure if this is rosacea but I expereienced the same thing on many topical treatments) at the beginning of your course? I know 10mg daily is often used to TREAT rosacea so really didnt expect this so early on. Any advice/words of encouragement would be much appreciated. Also I switched from Differin to Accutane almost immediately so dont know whether this would be a factor, and have been drinking a fair bit.

Regrds,

Tom





All times are GMT -7. The time now is 07:57 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!